# SDR UPS00833625

- Difficulty date: August 24, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHTS C/B WILL NOT RESET.  *S/D*  REMOVED AND REPLACED EMERGENCY EXIT LIGHT CIRCUIT BREAKER IAW DC8 MM 20-50-02.
